On a mean-value theorem concerning differences of two k-th powers

Wolfgang Müller, Werner Georg Nowak

Research output: Contribution to journalArticleResearch

Original languageEnglish
Pages (from-to)23-29
JournalTsukuba journal of mathematics
Volume13
Issue number1
Publication statusPublished - 1989

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

On a mean-value theorem concerning differences of two k-th powers. / Müller, Wolfgang; Nowak, Werner Georg.

In: Tsukuba journal of mathematics, Vol. 13, No. 1, 1989, p. 23-29.

Research output: Contribution to journalArticleResearch

@article{dffecbc6bba44e7fb7d0504f890709f9,
title = "On a mean-value theorem concerning differences of two k-th powers",
author = "Wolfgang M{\"u}ller and Nowak, {Werner Georg}",
year = "1989",
language = "English",
volume = "13",
pages = "23--29",
journal = "Tsukuba journal of mathematics",
issn = "0387-4982",
number = "1",

}

TY - JOUR

T1 - On a mean-value theorem concerning differences of two k-th powers

AU - Müller, Wolfgang

AU - Nowak, Werner Georg

PY - 1989

Y1 - 1989

UR - http://www.math.tsukuba.ac.jp/~journal/tjm/tjm.html

M3 - Article

VL - 13

SP - 23

EP - 29

JO - Tsukuba journal of mathematics

JF - Tsukuba journal of mathematics

SN - 0387-4982

IS - 1

ER -